# SDR CALA2024090500577

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241HARM
- Aircraft time: 86,654 hours, 17,463 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113T22256
- Condition: Corroded
- Location: Rt Wing Te Falp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE L/P 8989083 FOR ALL WORK ACCOMPLISHED. R/H I/B FLAP AFT UPPER CHORD REPLACED, REF SRM 51-10-02.B767-57-3-7084 RHW I/B MAIN FLAP I/B REAR SPAR UPPER CHORD AREA FOUND HEAVY CORROSION. TRANSFER REFER NON-ROUTINE WO.3604152 AND ORIGINATOR V930061 RII INSPECTED OK BY HX 291625. RHW I/B MAIN FLAP REAR SPAR UPPER CHORD REPLACED AS PER SRM 51-10-02 AND INSTALL AS PER SRM 51-40-02 ATTACHED FORM 44-0008 ITEM 1-41 ACCOMPLISHED BY MECH V897381 AND INSPECTED BY V897008
